CureZone   Log On   Join
Re: Removed fillings months ago, question about candida flare-ups and die-off
 
CGally81 Views: 2,128
Published: 8 years ago
 
This is a reply to # 1,861,138

Re: Removed fillings months ago, question about candida flare-ups and die-off


I was taking the product once a day. Anyway, that was over a month ago. I've stopped, and I've been taking vitamin E, zinc, selenium, and milk thistle every morning for over a month.

I'm asking if those four things - vitamin E, zinc, selenium and milk thistle - are likely to cause any harm in any way. If it's good to take them during an "off" period from chelation, or if they're chelators themselves in any way and I should just stop using them for a while.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.563 sec, (1)